# SDR FDEA202103110622

- Difficulty date: March 11, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 86,707 hours, 21,184 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA38507
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STATION 1902 RIGHT HAND X= -2 TO -16 FLOOR PANEL 187 FF  SUPPORT FOUND CORRODED. AFT CARGO COMPARTMENT STATION 1902 RIGHT HAND X = - 2 TO -16 FLOOR PANEL SUPPORT   REPAIR CARRIED OUT AS PER E.A. # 1-5321-T0360340 PART 1 TITLE : FUSELAGE - CARGO COMP   FLOORS - CORROSION , AFT CARGO FLOOR BEAM ANGLE REPAIR , STA 1902.150 , BETWEEN X =    10 TO X = -40. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
